It is currently Sun Aug 20, 2017 8:14 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Fri Dec 21, 2012 5:37 pm 
Offline
New Poster
New Poster

Joined: Fri Dec 21, 2012 5:17 pm
Posts: 2
I've been on opiates of some kind for 14 years. Tried rehab and NA. This is the only thing that's given me hope in a long time. Will see dr this week for the first time. I'm mostly afraid of being rejected followed closely by the fear of withdrawel. ???


Top
 Profile  
 
 Post subject:
PostPosted: Fri Dec 21, 2012 10:26 pm 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
I'm so glad that you have reason to hope! You're making a great step by choosing to get help. Since you've been on opiates for 14 years, I'm sure you've tried to quite many times, but didn't have a lot of success. Suboxone could be a really good tool for you to finally stay out of active addiction.

Is your doctor having you pick up your prescription prior to going in for your appointment? That's what mine did. My doctor also had me withdraw from the percocet I was taking for over 48 hours before induction. Although that amount of time was overkill, it also made the transition from withdrawal to feeling normal on the sub that much more dramatic and awesome.

What instructions has your doctor given you so far, and did he prescribe any comfort meds for the withdrawal time period? I'm so glad you're here! We want to make you feel welcome and let you know that we will answer your questions as best we can.

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
 Post subject: Started Yesterday
PostPosted: Fri Dec 28, 2012 7:35 am 
Offline
New Poster
New Poster

Joined: Fri Dec 21, 2012 5:17 pm
Posts: 2
I started yesterday and so far I'm feeling a lot better than I thought I would. I needed two 8mg but my appointment wasn't until late morning and I was pretty uncomfortable by then. Shaking pretty bad and all the rest. Was really tired by the end of the day and slept like a rock (with the help of ambien I'm afraid). I had a little headache for awhile after each one and thought my eyes looked glassy-which bothers me as I'm in the medical field and work pretty hard not to look stoned. But it's better than actually being stoned...so there's that. I've been reading some of the tips on how to properly take it cause it's a bit tricky but I'm getting the hang of it. So far so good.

'The gutter is where things get worse faster than you can lower your standards. ' Oscar Wilde


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Dec 29, 2012 2:58 am 
Offline
Moderator
Moderator
User avatar

Joined: Thu Feb 23, 2012 4:42 am
Posts: 4133
It's pretty common to have headaches until your body gets used to the suboxone. Some people have found that their headaches improve if they spit out the remains of their sub instead of swallowing it. It's commonly thought that the headaches are caused by the naloxone component of suboxone.

There are a number of people who complain of pinpoint pupils being a side effect. I don't know if that's what you meant by looking glassy-eyed.

I'm glad your induction went pretty smoothly. I wish you the best!

Amy

_________________
Done is better than perfect!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group